# SDR UIEA201806011010

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,813 hours, 20,855 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE FOR THE  CENTER LT FUEL PUMP.  COMPLIED WITH QRH, TURNED THE PUMP OFF. MESSAGE CLEARED.  FOUND C369 CIRCUIT BREAKER TRIPPED AT THE P6.  RESET THE CIRCUIT BREAKER IAW AMM 20-60-01.  ACCOMPLISHED FIM 28-22 TASK 812. LEFT CENTER FUEL PUMP OPS CHECKED GOOD. NO FAULTS.
